Thursday, June 24, 2010

Break Up

Bleah, I took your advice. Benadryl and I are through!

Benadryl, here's a song for you:

Good riddance!
Okay, Gwenea, you had waaaay too much fun with this. lol :D
Now that all that ridiculousness is OVER, I am very happy to announce that my bug bite is getting better! Yipee! No redness at all now, but it's still sore, so I will probably still have to take some medicine. No, that doesn't mean Benadryl and I are still together. Trust me, we. Are. Over! I am now taking another medicine for my bug bite, that is an off brand. So it's not called Benadryl. I couldn't stand being around him any longer, so in the trash he went. (In reality, we ran out of Benadryl so my Nana gave us her medicine to try and it's working!)
Okay, now no more taking this and running with it, Gwenea. :P
Ya know, after mowing today, I'm a little sore! 
"Uh oh! Look out Advil! Aching Eldarwen on the loose... and she's single!"
 

22 Greetings from Elven Friends

♥Bleah♥Briann♥ said...

Hahahahahahaha.... I LOVE IT! :P Thats awesome. And I bet you dollars to donuts I'm the first person to leave a comment. 'Cause I'm cool like that.

With Love and Blessings,
Bleah Briann

Guinevere said...

Sweet, dear, lovely Eldarwen...you never fail to crack me up!
The pictures are TOO funny!

✯Star Girl✯ said...

Okaaaayyyyy...this is completely random! Cool! :D

Näna said...

You crack me up, Eldarwen:)

Eldarwen said...

Star Girl, you should read my post titled: I'm In Love.... *sigh*. It'll explain everything. ;)

Thanks Nana, Guin and Bleah!

Eldarwen said...

Oh, and Bleah, you are just cool like that. ;)

Elizabeth Rose said...

Eldarwen, you crack me up. Your "relationship" with Benadryl has been... well, it's made my day every time I read one of your posts.

But... I'm glad to see that you're over him. Because it was just getting w-a-y too serious. I was getting a bit worried. :)

In Christ,
~Lizzy Rose

Alexandra said...

Hahahaha! Funny post :)

{Your outfit is so cute in the pic!}

Eldarwen said...

Lizzy, you're so right. And I am totally over him. Completely. I mean, Benadryl isn't even on my mind. Come one, who would date someone named Benadryl anyway? I mean, gosh! *laughs* Benadryl? That's rediculous... *chuckles nervously*.... :/

Thanks, Alexandra!! :D

Lindsay said...

Okay, all I can say about this whole thing is... "Only Eldarwen." lol! =D No one else could come up with something so hilarious. Thanks for makin' me laugh, girl! =)

Love you!
~ Lindsay

The Golden Eagle said...

LOL. :D

Rose said...

You did! You have come over to the Advil side. I'm proud of you! HAHAHA!

Much Love,
Rose

Gwenea Zestia Binn said...

HAHAHAHAHAHAAA!!

Oooh, he's single now, is he????

O_O
Of course, his heart is probably aching too much to be interested in someone else right now....
*sigh*

Ah well, I can be a bit insomniatic a bit longer!!

haha!

love ya!

Awel Prince said...

Sure, i'd be glad to help you...just do you want me to put text on the header and then send you a usuable link? png files were difficult for me as well... {in the beginning ;}

~Awel P.

Gwenea Zestia Binn said...

By the way, did I ever tell you that you...well, your back....is beautiful???


>.<

Eldarwen said...

Gwenea, trust me girl, you DO NOT want to go out with a guy like him. He may be good lookin', but believe me, he's nothin' but TROUBLE!

Oh, well, thanks! :D

Awel Prince said...

I'll get right on that now! :)

~Awel P.

btw, you now have 207 followers. Just thought you'd like to know. ;-)

Eldarwen said...

Thank you so much, Awel!! For following and for fixing the header for me!! :D
*hugs*

Awel Prince said...

Dear Eldarwen (know that I have the spelling of your name *completely* memorized) here's the link to your header. if you want changes tell me! :) But if you like it as is, go to your header widget and paste the link into the option box "from the web"...that should make sure it's clear... :)

link: http://i49.tinypic.com/1zpsf83.jpg

~Awel P.

p.s. hugs to you too! :)

Eldarwen said...

Thank you so much, Awel! It's beautiful!! :D

Love,
~Eldarwen

Maggie said...

Haha, you are so funny! I went to church camp and started having a reaction and I had to take Benadril or however you spell it. I am so tired.

Blessings,
Maggie
www.foreverfindingmybliss.blogspot.com

Eldarwen said...

Thanks, Maddie! Yeah, Benadryl has that effect on people.... lol :D